IMI-BAS
 

BulDML at Institute of Mathematics and Informatics >
IMI >
IMI Periodicals >
Serdica Mathematical Journal >
2001 >
Volume 27 Number 2 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10525/470

Title: Models of Alternating Renewal Process at Discrete Time
Authors: Bousseboua, Moussedek
Lazhar Rahmani, Fouad
Keywords: Time Series
Alternating Renewal Process
Sojourn Time Laws
Persistence
Issue Date: 2001
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 27, No 2, (2001), 115p-130p
Abstract: We study a class of models used with success in the modelling of climatological sequences. These models are based on the notion of renewal. At first, we examine the probabilistic aspects of these models to afterwards study the estimation of their parameters and their asymptotical properties, in particular the consistence and the normality. We will discuss for applications, two particular classes of alternating renewal processes at discrete time. The first class is defined by laws of sojourn time that are translated negative binomial laws and the second class, suggested by Green is deduced from alternating renewal process in continuous time with sojourn time laws which are exponential laws with parameters α^0 and α^1 respectively.
URI: http://hdl.handle.net/10525/470
ISSN: 1310-6600
Appears in Collections:Volume 27 Number 2

Files in This Item:

File Description SizeFormat
sjm-vol27-num2-2001-p115-p130.pdf498.76 kBAdobe PDFView/Open

 



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback